Koppelman formulas on the A_1-singularity
Journal article, 2016

In the present paper, we study the regularity of the Andersson-Samuelsson Koppelman integral operator on the A_1-singularity. Particularly, we prove L^p- and C^0-estimates. As applications, we obtain L^p-homotopy formulas for the dbar-equation on the A_1-singularity, and we prove that the A-forms introduced by Andersson-Samuelsson are continuous on the A_1-singularity.

Singular varieties

dbar equations

Koppelman formulas


Richard Lärkäng

University of Gothenburg

Chalmers, Mathematical Sciences, Mathematics

Jean Ruppenthal

Bergische Universität Wuppertal

Journal of Mathematical Analysis and Applications

0022-247X (ISSN) 1096-0813 (eISSN)

Vol. 437 1 214-240

Subject Categories




More information

Latest update

3/2/2018 9